# SDR KBM2005F00224

- Difficulty date: June 27, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,268 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 071403701
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN WAS POPPING CIRCUIT BREAKER, REPLACED WITH NEW.  (K)
